TU Darmstadt / ULB / TUbiblio

A numerical Study of the Efficiency of SIMPLE-Type algorithms in Computing Incompressible Flows on Stretched Grids

Droll, P. and Schäfer, Michael (2000):
A numerical Study of the Efficiency of SIMPLE-Type algorithms in Computing Incompressible Flows on Stretched Grids.
In: Journal of Computational Fluid Dynamics : Special Issue, 9, (1), [Article]

Item Type: Article
Erschienen: 2000
Creators: Droll, P. and Schäfer, Michael
Title: A numerical Study of the Efficiency of SIMPLE-Type algorithms in Computing Incompressible Flows on Stretched Grids
Language: English
Journal or Publication Title: Journal of Computational Fluid Dynamics : Special Issue
Volume: 9
Number: 1
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Institute of Numerical Methods in Mechanical Engineering (FNB)
Date Deposited: 22 Jul 2009 12:25
Additional Information:

Numerische Berechnungsverfahren im Maschinenbau

Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item